# SDR RAIA201105100001

- Difficulty date: May 10, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N833HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145240
- Aircraft time: 26,639 hours, 23,547 cycles
- System (JASC): 5240 · Service Doors
- Part: Linkage
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION THE FLIGHT CREW REPORTED THAT THE GALLEY SERVICE DOOR WAS HARD TO OPEN.  MAINTENANCE INSPECTED AND LUBRICATED THE GALLEY SERVICE DOOR.  DOOR OPS CHECKED GOOD.
